Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have hairs on my chin, how to remove it ?

I am an 18 year old white female. I am taking anti-biotics for my skin, depression medication and adderall. I have excessive chin hairs. i have tried many methods for removing the hair but have found nothing that works. the skin on my chin often breaks out as a result of this. it is very red, irritated, sensitive, dry, and there are ingrown hairs. what can i do?
Asked On : Sat, 9 Jan 2010
Answers:  2 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

I have the same problem. I have PolyCystic Ovary Syndrome. One of the symptomes is excess growth of hair. >.< Yes its something that Im ashamed of but its true and I hate it. But I was told there is a cream out there to take care of it, it was just like 100 dollars so I couldnt afford it. But go to your OBGYN and ask them or a Dermatologist..

Answered: Sun, 10 Jan 2010
  Anonymous's Response

Meet a dermatologist and get this examined, you will also need to do hormonal tests to see that it is not caused due to male hormones in your body, in that case the treatment will vary otherwise you can do laser removal of the chin hairs i guess.

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor